MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annemergmed.2008.10.001

Медицинская библиотека · Annals of emergency medicine · 2008

Development of hepatic failure despite use of intravenous acetylcysteine after a massive ingestion of acetaminophen and diphenhydramine.

Schwartz Eric A, Hayes Bryan D, Sarmiento Kathleen F

Клинический случайСтатьяПеревод в очереди

Аннотация

Acetylcysteine is an antidote used to prevent liver failure after acetaminophen overdose. We report the development of liver failure despite administration of intravenous acetylcysteine in a patient with massive ingestion of an acetaminophen and diphenhydramine combination product. An atypical, delayed, bimodal peak in the serum acetaminophen concentration was observed. This case suggests that individualized dosing of antidotal therapy may be needed for preparations of acetaminophen that result in delayed absorption or after massive overdose.

Для цитирования: Schwartz Eric A, Hayes Bryan D, Sarmiento Kathleen F. Development of hepatic failure despite use of intravenous acetylcysteine after a massive ingestion of acetaminophen and diphenhydramine.. Annals of emergency medicine. 2008. DOI: 10.1016/j.annemergmed.2008.10.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.